# SDR SWIA2021072259715

- Difficulty date: May 7, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 928 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL9 FLOOR BEAM UPPER SURFACE HAS EVIDENCE OF CORROSION AT APPROXIMATELY FS 928.00 (MARKED).     (C-CHECK RO 7/20/2021)     REPAIRED LBL9 FLOOR BEAM FS928  REF  CRJ700 SRM 51--23-00-001-001-A01,SRM 51-42-21-001-001-A01 REF MHI REO 670-53-51-220 REV -- DATED 2021-05-20. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH ALL THE STEPS OF THE REO MHIRJ 670-53-51-220-REV -- DATED 2021-05-20.
